QuickSearch:   Number of matching entries: 0.

Search Settings

    AuthorTitleYearJournal/ProceedingsReftypeDOI/URL
    Garcia, O. & Nelson, E. On the nonexistence of free complete distributive lattices 1985 Order
    Vol. 1(4), pp. 399-403 
    article URL 
    Abstract: We prove that there is no free object over a countable set in the category of complete distributive lattices with homomorphisms preserving binary meets and arbitrary joins.
    BibTeX:
    @article{octavio1985nonexistence,
      author = {Garcia, Octavio and Nelson, Evelyn},
      title = {On the nonexistence of free complete distributive lattices},
      journal = {Order},
      year = {1985},
      volume = {1},
      number = {4},
      pages = {399--403},
      url = {http://dx.doi.org/10.1007/BF00582745}
    }
    

    Created by JabRef on 28/02/2020.